Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang

4 Issues per year


IMPACT FACTOR 2017: 1.676

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 2.045
Source Normalized Impact per Paper (SNIP) 2017: 1.138

Mathematical Citation Quotient (MCQ) 2017: 1.15

Online
ISSN
1864-8266
See all formats and pricing
More options …
Volume 4, Issue 3

Issues

A selection criterion of solutions to a system of eikonal equations

Gisella Croce
  • Laboratoire de Mathématiques Appliquées du Havre, Université du Havre, 25, rue Philippe Lebon, 76063 Le Havre, France.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Giovanni Pisante
Published Online: 2010-11-18 | DOI: https://doi.org/10.1515/acv.2011.003

Abstract

In this article we consider a system of eikonal equations with a Dirichlet boundary condition. We propose a variational method to select the class of solutions which minimize the discontinuity set of the gradient.

Keywords.: Eikonal equation; almost everywhere solutions; special functions of bounded variation; direct methods of the calculus of variations

About the article

Received: 2010-04-08

Revised: 2010-09-03

Published Online: 2010-11-18

Published in Print: 2011-06-01


Citation Information: Advances in Calculus of Variations, Volume 4, Issue 3, Pages 309–338, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv.2011.003.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Gisella Croce and Giovanni Pisante
Calculus of Variations and Partial Differential Equations, 2017, Volume 56, Number 4

Comments (0)

Please log in or register to comment.
Log in